I have been an Earl Grey drinker for many years. I recently started using a different generic version of Atorvastatin (a drug I have also been using for many years) and some mornings would vomit shortly after drinking my cup of tea. I sweeten my tea with Stevia. My generic statin brand did not contain any warning about Grapefruit interaction. I first stopped using the Stevia and switched to honey with no effect (still occasionally ill). So I stopped drinking tea and the vomiting episodes stopped. Every few weeks I'll try a cup of Earl Grey and immediately get an upset stomach. Since Bergamot is a citrus plant (orange, not grapefruit) I must presume I am having a drug interaction with it.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2012 • 2 answers
Updated 10 Jun 2013 • 1 answer
Updated 31 Jul 2013 • 2 answers
Updated 25 May 2013 • 1 answer
Posted 27 Jul 2016 • 0 answers